# SDR IXXA060054S

- Difficulty date: October 4, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Wing
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT WING FLAP CANOE FITTING UPPER SUPPORT CRACKED AT STATION XRS 235. REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED FITTING. FABRICATED NEW SUPPORT, LOCATED, DRILLED, TRIMMED, TEREATED, PRIMED, INSTALLED NEW SUPPORT AND FASTWENERS ON LEFT HAND WING FLAP CANOE AT STATION XRS 235. IAW SRM 51-1-21, 51-1-4, 51-1-5, AND 51-1-8.
